# SDR RAIA990706

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Quantity Gauge
- Part number: 7485222
- Condition: Failed
- Location: Lt Fuel System
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7170 - STL - LEFT FUEL QUANTITY GAUGE WENT TO ZERO.  MAINTENANCE REPLACED LEFT FUEL QUANTITY INDICATOR.  (M)
